Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 121, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2010, 7:10 PM CDT for Faribault County, Freeborn County, Minnesota. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2010, 7:10 PM CDT (00:10 UTC)
- Expired
- Jul 14, 2010, 8:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Faribault County, MN, Freeborn County, MN
The radar
The Minneapolis radar (KMPX), 138 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 7:38 PM CDT | TSTM WND GST 42 | 1 E Mansfield, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 4:38 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3038 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
776
WUUS53 KMPX 150010
SVRMPX
MNC043-047-150115-
/O.NEW.KMPX.SV.W.0121.100715T0010Z-100715T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
710 PM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FARIBAULT COUNTY IN SOUTH CENTRAL MINNESOTA...
WESTERN FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 815 PM CDT
* AT 705 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR FROST...OR ABOUT 10 MILES SOUTHEAST OF
BLUE EARTH...AND MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE...
ALBERT LEA...
BRICELYN...
BRUSH CREEK...
KIESTER...
WELLS...
ALDEN...
CONGER...
FREEBORN...
TWIN LAKES...
MANCHESTER...
GLENVILLE...
WALTERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4367 9411 4383 9346 4356 9326 4349 9374
4349 9399
TIME...MOT...LOC 0010Z 246DEG 28KT 4358 9389
WIND...HAIL 60MPH 1.00IN
$$
BAP1 follow-up statement
431
WWUS53 KMPX 150100
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 PM CDT WED JUL 14 2010
MNC043-047-150109-
/O.CAN.KMPX.SV.W.0121.000000T0000Z-100715T0115Z/
FARIBAULT MN-FREEBORN MN-
800 PM CDT WED JUL 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FREEBORN AND SOUTHERN
FARIBAULT COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE CONTINUING OVER EASTERN FREEBORN
COUNTY WHERE A WARNING REMAINS IN EFFECT.
LAT...LON 4367 9411 4383 9346 4356 9326 4349 9374
4349 9399
TIME...MOT...LOC 0059Z 246DEG 28KT 4373 9341
$$
BAPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 7:03 PM CDT, 7 minutes earlier.
Area forecast discussion, Jul 14, 7:03 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 703 PM CDT WED JUL 14 2010 .UPDATE... 00Z AVIATION DISCUSSION ADDED BELOW. && .DISCUSSION... MAIN CONCERN IS THE SHORT TERM AND SEVER WEATHER POTENTIAL FOR THIS AFTERNOON INTO THIS EVENING. THE ATMOSPHERE CONTINUES TO DESTABILIZE...MID TO UPPER 70 DEW POINTS THROUGH OUT THE CWA EXCEPT FOR NORTHEASTERN COUNTIES. CAP STILL IN PLACE AND IS HOLDING BACK SIGNIFICANT OUTBREAK OF CONVECTION. MIXED LAYER CAPES ARE BETWEEN 2000 AND 4000 J/KG DESPITE AN ABUNDANCE OF CLOUD COVER. SCATTERED CONVECTION BREAKING OUT ACROSS EASTERN MN AND WESTERN WI. SCATTERED SHOWERS ALSO BREAKING OUT OVER NORTHWEST CWA NEAR AXN...IN RESPONSE TO ERODING CAP AND FRONT. MESO ANALYSIS FROM SPC SHOWS ERODING CAP. THIS WILL HAVE TO WATCHED CLOSELY. HRRR INDICATES CAP WOULD LIKE TO ERODE ENOUGH TO GET MORE WIDESPREAD CONVECTION BY 21Z AND RADAR IS BEGINNING TO SHOW THIS. SHEAR AND TORNADO PARAMETERS ARE VERY IMPRESSIVE AND THREAT OF TORNADOES HIGH FROM 20 TO 23Z IN EASTERN MN. THE ACTIVITY LOCATED AROUND AXN MOVES EAST WE WILL BE IN THE CLEAR IN TERMS OF SEVERE WEATHER...CLEARING THE CWA BY 05Z. LITTLE CHANGED IN THE GRIDS BEYOND TONIGHT WITH ENERGY SPENT ON THE AFTERNOON/EVENING AHEAD. IT STILL LOOKS LIKE SATURDAY AFTERNOON/SATURDAY NIGHT COULD BRING ANOTHER CHANCE OF SEVERE WEATHER. && .AVIATION.../00Z TAF ISSUANCE/ MAIN THUNDERSTORM ACTIVITY IS OUT OF THE TERMINALS. A FEW SCATTERED SHOWERS AND A VERY ISOLATED THUNDERSTORM AMY BE NOTED IN SOUTHERN MN BETWEEN MSP AND THE IOWA BORDER WITH ANOTHER AREA 30 MILES NORTHEAST OF MSP MOVING EAST NORTHEAST. DO NOT EXPECT ANY THUNDERSTORM ACTIVITY AT THE TERMINALS THROUGH THE TAF PERIOD. IN FACT VERY BENIGN WEATHER...EXCEPT FOR WINDS. MORE ON THAT BELOW. A COLD FRONT EXTENDS FROM LOW PRESSURE IN MANITOBA TO A WEAK LOW PRESSURE ON THE MN WI BORDER TO CENTRAL KANSAS. AHEAD OF THE FRONT IN SOUTHEAST MN WINDS ARE SOUTHWEST AROUND 10 MPH WITH GUSTS TO 18 MPH...IN WI WINDS ARE SOUTHEAST 4-7 KTS. BEHIND THE FRONT WINDS ARE NORTHWEST AROUND 13 KTS WITH GUSTS TO 23 KTS. EXPECT THE FRONT TO MOVE THROUGH MSP BY 00Z...THROUGH KRNH BY 02Z AND EAU BY 03Z. EXPECT NORTHWEST WINDS BEHIND THE FRONT TO BE IN THE 10-11 KT RANGE UNTIL 15Z AND WITH SOME MIXING AFT 15Z WE CAN EXPECT WINDS TO GUST TO AROUND 18 KTS IN THE EAST WITH HIGHER GUSTS OUT WEST...AXN/RWF/STC IN THE AFTERNOON HOURS. A FEW050 OUT THERE DUE TO SUN AND BOUNDARY LAYER MOISTURE. A WEAK WAVE AND ASSOCIATED MOISTURE MOVES THROUGH THE NORTHERN PART OF MN IN THE AFTERNOON AND WE CAN EXPECT SCT100...CHANCE OF BKN100...AXN/STC. KMSP...FRONT IS ON OUR DOORSTEP AS OF 00Z AND NOTED IN RADAR IMAGERY. SOME LOW CLOUDS TO LINGER THROUGH THE NIGHT WITH A GRADUAL DECLINE IN WIND SPEEDS FROM 12KTS TO 9 KTS. MAY SEE SOME GUSTS FROM 00Z TO 04Z IN THE RANGE OF 18-23 KTS. EXPECT A FEW CUMULUS AROUND 050 FEET DUE TO DAY TIME HEATING WITH SOME WIND GUSTS TO 17 KTS UNTIL 23Z AND THEN A SIGNIFICANT DECREASE IN WINDS. MAY SEE BKN100 AFT 16/00Z. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JPR/DRL
Hazardous weather outlook, Jul 14, 5:47 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 547 PM CDT WED JUL 14 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 547 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THE RISK OF SEVERE WEATHER HAS DIMINISHED SOMEWHAT OVER THE OUTLOOK AREA. HOWEVER...ISOLATED SEVERE THUNDERSTORMS ARE STILL POSSIBLE EARLY THIS EVENING OVER EAST CENTRAL AND SOUTHEAST MINNESOTA...INTO WEST CENTRAL WISCONSIN. A COLD FRONT HAS MOVED INTO PARTS OF CENTRAL AND WEST CENTRAL MINNESOTA...WEST OF ST CLOUD TO REDWOOD FALLS. THIS AREA IS CLEAR OF ADDITIONAL SEVERE WEATHER ACTIVITY. THE RISK OF SEVERE WEATHER WILL REMAIN EARLY THIS EVENING EAST OF A LINE FROM THE TWIN CITIES TO NEAR FAIRMONT. THE THREAT OF ADDITIONAL TORNADO ACTIVITY HAS DIMINISHED...BUT AN ISOLATED TORNADO SHOULD NOT BE RULED OUT OVER SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. OTHERWISE LARGE HAIL AND DAMAGING WINDS ARE STILL POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL RETURN AGAIN SATURDAY INTO SATURDAY NIGHT AS A LOW PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE STILL BE NEEDED EARLY THIS EVENING OVER EAST CENTRAL AND SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN.
In the hours before
Local storm report, Jul 14, 4:38 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
438 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG MENOMONIE 44.89N 91.91W
07/14/2010 DUNN WI TRAINED SPOTTER
MANY TREES BLOWN DOWN IN NORTH MEMOMONIE. STREET BLOCKED
BY DOWNED TREES. SOME TREES DOWNED ONTO POWER LINES. TIME
ESTIMATED.
&&
MKMLocal storm report, Jul 14, 4:39 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
439 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 2 SSW MENOMONIE 44.87N 91.93W
07/14/2010 DUNN WI TRAINED SPOTTER
4 INCH DIAMETER TREES DOWN ONTO POWER LINES.
&&
MKMLocal storm report, Jul 14, 4:49 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
449 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM HAIL 1 W MILTONA 46.04N 95.31W
07/14/2010 M1.00 INCH DOUGLAS MN TRAINED SPOTTER
0732 AM HAIL 4 NNE OSAKIS 45.92N 95.12W
07/14/2010 M1.25 INCH TODD MN PUBLIC
TODD COUNTY 911 CENTER HAD A REPORT OF LARGER THAN
QUARTER SIZE HAIL ON THE NORTH END OF LAKE OSAKIS.
0741 AM HAIL 5 W LONG PRAIRIE 45.98N 94.97W
07/14/2010 M1.00 INCH TODD MN FIRE DEPT/RESCUE
0750 AM HAIL 1 S LONG PRAIRIE 45.97N 94.86W
07/14/2010 M1.00 INCH TODD MN TRAINED SPOTTER
SOME HAIL A LITTLE LARGER THAN QUARTERS
0802 AM HAIL 10 E LONG PRAIRIE 45.98N 94.65W
07/14/2010 M1.75 INCH TODD MN LAW ENFORCEMENT
1040 AM HAIL NNE MCKINLEY 45.57N 92.18W
07/14/2010 M0.75 INCH POLK WI TRAINED SPOTTER
1045 AM HAIL HAUGEN 45.61N 91.78W
07/14/2010 M0.75 INCH BARRON WI TRAINED SPOTTER
ALSO LARGE TREE BRANCH DOWN AND HEAVY RAIN WITH DITCHES
FLOODING
1045 AM HAIL 3 SE MCKINLEY 45.54N 92.13W
07/14/2010 M0.88 INCH BARRON WI TRAINED SPOTTER
TIME WAS ESTIMATED
1050 AM HAIL 2 W CUMBERLAND 45.54N 92.06W
07/14/2010 E1.00 INCH BARRON WI PUBLIC
REPORTED AT COMMUNITY CENTER.
1050 AM HAIL 3 W CUMBERLAND 45.54N 92.09W
07/14/2010 M1.00 INCH BARRON WI TRAINED SPOTTER
1050 AM TSTM WND DMG 2 W CUMBERLAND 45.54N 92.06W
07/14/2010 BARRON WI PUBLIC
REPORTED BY COMMUNITY CENTER. TREE DOWN BLOCKING BOTH
LANES OF HWY 48 TWO MILES WEST OF CUMBERLAND.
1059 AM TSTM WND DMG 2 WNW HAMMOND 44.98N 92.47W
07/14/2010 ST. CROIX WI PUBLIC
RELAYED VIA 911 DISPATCH. PUBLIC REPORTED GARAGE
DESTROYED AND ROOF TAKEN OFF HOUSE ON 86TH AVE 2 MILES
WNW OF HAMMOND. OTHER REPORTS OF TREES DOWN AT
INTERSECTION OF 160TH AND HWY 12.
1059 AM TSTM WND DMG HAMMOND 44.97N 92.44W
07/14/2010 ST. CROIX WI EMERGENCY MNGR
30 REPORTS OF WIND DAMAGE BETWEEN CO RD TT AND HWY 12.
TWO HOMES WERE DAMAGED...ONE WITH MAJOR DAMAGE AND ONE
WITH MINOR DAMAGE.
1145 AM TSTM WND DMG 3 N BOYCEVILLE 45.09N 92.04W
07/14/2010 DUNN WI TRAINED SPOTTER
LARGE OAK TREE BRANCH DOWNED. REPORTED BY COCORAHS
OBSERVER.
1206 PM FLOOD RICE LAKE 45.50N 91.74W
07/14/2010 BARRON WI TRAINED SPOTTER
WATER 1 FT DEEP AT INTERSECTION OF KNAP AVE AND LINDEN
AVE.
1248 PM HAIL CADOTT 44.95N 91.15W
07/14/2010 M0.75 INCH CHIPPEWA WI TRAINED SPOTTER
0222 PM TSTM WND GST ST PAUL 44.95N 93.10W
07/14/2010 M59.00 MPH RAMSEY MN ASOS
MEASURED AT ST. PAUL AIRPORT.
0223 PM TSTM WND DMG 3 N NEW MARKET 44.62N 93.35W
07/14/2010 SCOTT MN EMERGENCY MNGR
TREES AND BRANCHES DOWN AT INTERSCTION OF CO RD 8 AND 91.
0223 PM TSTM WND DMG 2 SE CREDIT RIVER 44.66N 93.34W
07/14/2010 SCOTT MN LAW ENFORCEMENT
CAMPER ROLLED OVER AT INTERSECTION OF HWY 8 AND 91. TREES
ALSO DOWNED ON CANTER LN.
0225 PM FUNNEL CLOUD 1 NE FARIBAULT 44.31N 93.26W
07/14/2010 RICE MN TRAINED SPOTTER
ROTATING WALL CLOUD JUST NORTH OF FARIBAULT.
0228 PM FUNNEL CLOUD N NORTHFIELD 44.45N 93.17W
07/14/2010 RICE MN TRAINED SPOTTER
ROTATING WALL CLOUD AND FUNNEL ALOFT
0228 PM TSTM WND GST LAKEVILLE 44.68N 93.24W
07/14/2010 M62.00 MPH DAKOTA MN AWOS
MEASURED AT LAKEVILLE AIRPORT
0228 PM HAIL NEW MARKET 44.57N 93.35W
07/14/2010 M0.75 INCH SCOTT MN TRAINED SPOTTER
0230 PM FUNNEL CLOUD 3 NW NORTHFIELD 44.49N 93.21W
07/14/2010 DAKOTA MN TRAINED SPOTTER
0230 PM TSTM WND DMG 5 NE NORTHFIELD 44.51N 93.09W
07/14/2010 DAKOTA MN LAW ENFORCEMENT
2 HOMES ON NORTHFIELD BLVD DAMAGED IN WATERFORD TWP. A
GARAGE WALL...SHINGLES AND SHED DAMAGED. TIME WAS
ESTIMATED.
0232 PM TORNADO 1 N NORTHFIELD 44.47N 93.17W
07/14/2010 RICE MN LAW ENFORCEMENT
MULITPLE REPORTS OF TORNADO ON THE GROUND 1 MILE N OF
NORTHFIELD MOVING NE.
0240 PM TORNADO LAKEVILLE 44.68N 93.24W
07/14/2010 DAKOTA MN LAW ENFORCEMENT
TORNADO REPORTED BY LAW ENFORCEMENT IN SOUTHERN
LAKEVILLE. ANOTHER REPORT OF A TORNADO FROM 2 MILES S OF
LAKEVILLE AT INTERSECTION OF INTERSTATE 35 AND HWY 19.
VEHICLE BLOWN OFF ROAD IN THAT LOCATION.
0240 PM TORNADO 4 S FARMINGTON 44.60N 93.18W
07/14/2010 DAKOTA MN PUBLIC
RELAYED BY FAA EMPLOYEE.
0242 PM FUNNEL CLOUD 5 SW GLENWOOD 45.60N 95.46W
07/14/2010 POPE MN PUBLIC
PUBLIC REPORT OF FUNNEL CLOUD ON HIGHWAY 28 BETWEEN
GLENWOOD AND STARBUCK AIRPORT NEAR LAKE MINNEWASKA.
RELAYED BY COUNTY DISPATCH.
0243 PM TORNADO 2 NW RANDOLPH 44.58N 93.09W
07/14/2010 DAKOTA MN STORM CHASER
0243 PM FUNNEL CLOUD CASTLE ROCK 44.56N 93.19W
07/14/2010 DAKOTA MN TRAINED SPOTTER
REPORTED AT HIGHWAY 23
0245 PM TSTM WND DMG HAMPTON 44.61N 93.00W
07/14/2010 DAKOTA MN EMERGENCY MNGR
TREES AND POWERLINES DOWN AT INTERSECTION OF HWY 47 AND
52.
0245 PM TSTM WND DMG HASTINGS 44.73N 92.85W
07/14/2010 DAKOTA MN TRAINED SPOTTER
2 FT DIAMETER TREE SNAPPED IN HALF AT 19TH AND VERMILLION
ST. 1 FT DIAMETER TREE SHEARED IN HALF AND BLOCKING
FRASER ST.
0245 PM HAIL NEW MARKET 44.57N 93.35W
07/14/2010 E1.00 INCH SCOTT MN PUBLIC
HAIL CRACKED WINDSHIELD OF CAR.
0250 PM TSTM WND DMG 3 ENE WATERTOWN 44.98N 93.79W
07/14/2010 WRIGHT MN TRAINED SPOTTER
TREE BRANCHES DOWN IN ROAD NEAR INTERSECTION OF CO RD 51
/ALTA RD/ AND CANNON RIVER BLVD. TIME ESTIMATED.
0258 PM FUNNEL CLOUD 1 N RIVER FALLS 44.87N 92.62W
07/14/2010 ST. CROIX WI EMERGENCY MNGR
AT HWY 35 CO RD U. A TRAINED SPOTTER ALSO REPORTED FUNNEL
AT COUNTY TRUNK M AND APOLLO RD.
0300 PM TSTM WND DMG WOODVILLE 44.95N 92.29W
07/14/2010 ST. CROIX WI AMATEUR RADIO
TREE LIMBS IN EXCESS OF 4 INCHES DOWN
0310 PM FUNNEL CLOUD 3 SSW SAUK CENTRE 45.70N 94.98W
07/14/2010 STEARNS MN TRAINED SPOTTER
RAPIDLY ROTATING WALL CLOUD REPORTED.
0315 PM HAIL SAUK CENTRE 45.74N 94.96W
07/14/2010 M0.75 INCH STEARNS MN TRAINED SPOTTER
0315 PM FUNNEL CLOUD 2 S SAUK CENTRE 45.71N 94.96W
07/14/2010 STEARNS MN AMATEUR RADIO
0320 PM TSTM WND DMG BALDWIN 44.96N 92.37W
07/14/2010 ST. CROIX WI TRAINED SPOTTER
2 SEMI TRAILERS BLOWN OFF ROAD NEAR BALDWIN. INJURIES
REPORTED. TREES ALSO DOWN IN AREA.
0324 PM FUNNEL CLOUD BOYCEVILLE 45.04N 92.04W
07/14/2010 DUNN WI LAW ENFORCEMENT
REPORTED BY INTERSECTION OF COUNTY RD D AND X NEAR COUNTY
LINE.
0324 PM TSTM WND DMG BOYCEVILLE 45.04N 92.04W
07/14/2010 DUNN WI PUBLIC
RELAYED THROUGH COUNTY DISPATCH. LARGE TREE GREATER THAN
1 FOOT DIAMETER UPROOTED.
0330 PM TSTM WND DMG MENOMONIE 44.89N 91.91W
07/14/2010 DUNN WI TRAINED SPOTTER
MANY TREES BLOWN DOWN IN NORTH MEMOMONIE. STREET BLOCKED
BY DOWNED TREES. SOME TREES DOWNED ONTO POWER LINES. TIME
ESTIMATED.
0335 PM TSTM WND DMG 2 SSW MENOMONIE 44.87N 91.93W
07/14/2010 DUNN WI TRAINED SPOTTER
4 INCH DIAMETER TREES DOWN ONTO POWER LINES.
0342 PM TSTM WND GST MENOMONIE 44.89N 91.91W
07/14/2010 M59.00 MPH DUNN WI AWOS
REPORTED AT MENOMONIE AIRPORT
0350 PM FUNNEL CLOUD 5 S HOLDINGFORD 45.66N 94.47W
07/14/2010 STEARNS MN TRAINED SPOTTER
WALL CLOUD SPOTTED TOO FAR AWAY TO TELL IF IT WAS
ROTATING.
0400 PM HEAVY RAIN 2 NNE HAUGEN 45.63N 91.77W
07/14/2010 M4.40 INCH BARRON WI TRAINED SPOTTER
TOTAL RAINFALL FOR TODAY
0401 PM FUNNEL CLOUD CORNELL 45.16N 91.15W
07/14/2010 CHIPPEWA WI TRAINED SPOTTER
ROTATING WALL CLOUD WEST NORTHWEST OF TOWN.
0410 PM FUNNEL CLOUD 5 E RICE 45.75N 94.12W
07/14/2010 BENTON MN TRAINED SPOTTER
0415 PM HEAVY RAIN 6 WNW RICE LAKE 45.54N 91.85W
07/14/2010 M4.25 INCH BARRON WI TRAINED SPOTTER
7AM TO 415PM RAINFALL TOTAL.
0418 PM HAIL 2 S RICE 45.72N 94.23W
07/14/2010 M1.00 INCH STEARNS MN TRAINED SPOTTER
&&
MKMLocal storm report, Jul 14, 5:09 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG SPRING VALLEY 44.85N 92.24W
07/14/2010 PIERCE WI LAW ENFORCEMENT
NUMEROUS TREES DOWN FROM SPRING VALLEY EAST TO THE DUNN
CO BORDER
0325 PM TSTM WND DMG MENOMONIE 44.89N 91.91W
07/14/2010 DUNN WI LAW ENFORCEMENT
TREES DOWN FROM THE PIERCE CO BOARDER EAST TO MENOMONIE.
&&
DFCLocal storm report, Jul 14, 5:57 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
557 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 3 SW RANDOLPH 44.53N 93.10W
07/14/2010 DAKOTA MN TRAINED SPOTTER
HOUSE DAMAGED. TIME ESTIMATED.
&&
DFCLocal storm report, Jul 14, 6:31 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
631 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN E GLENWOOD CITY 45.06N 92.17W
07/14/2010 M4.00 INCH ST. CROIX WI TRAINED SPOTTER
STORM TOTAL FROM 7 AM UNTIL 630 PM
&&
DFCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:33 PM CDT | Special Weather Statement | MPX | Goodhue | 42 min |
| Jul 14, 7:42 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele | 48 min |
| Jul 14, 7:46 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 44 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.